# SDR DHL2006763510

- Difficulty date: January 22, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655612926
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032047 - CORRODED SHEAR CLIP INTERCOSTAL, 6 INCHES FWD OF BS 990 OUTBD OF S-28R (BS 984).  CUT OUT CORRODED SECTION. FABRICATED AND INSTALLED INTERCOSTAL 7-1/4" X 4-3/8" X 5-5/8" X 2" FROM 7075-T6 .050 IAW B727 SRM 53-10-4 FIG 11.
